# SDR USAA920081812

- Difficulty date: September 22, 2008
- Submitted: November 12, 2008
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 56,918 hours, 37,864 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6416300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C18 CHECK, CRACKED BULKHEAD WEB SKIN, BS 178, RBL 5.7, WL 212.  REPAIRED BULKHEAD WEB SKIN, BS 178, RBL 5.7, WL 212 IAW B737 SRM 53-10-08-2R10 FIGURE 201.
